# SDR ASAA9910242

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND INOPERATIVE AT PALLETS 3-10 AND 7-4.  REPLACED BATTERY PACKS AND LIGHTS OPERATED NORMALLY.  (X)
